# SDR HALA2010042400188

- Difficulty date: April 24, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 14,115 hours, 34,259 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, ACFT WENT INTO EMERGENCY REVERSE FOR APPROX 5 SECONDS.  INSP NR1 & NR2 ENGINES IAW MM 71-00-05. NO DEFECTS NOTED. OK FOR SERVICE.
